# SDR SWAA2023041716660

- Difficulty date: March 14, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 58,906 hours, 34,822 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRAP LOCATED BS847 AT LEVEL STR25R AND WL163 AFT CARGO COMPARTMENT 2023-185448<[01] TOOL USED ULTRASONIC THICKNESS GAGE PN 45MG SN 130066401 DUE DATE 21-SEP-23.;[02] REPLACED STRAP LOCATED BS767 TO BS867 AT LEVEL STR25R AND WL163 AFT CARGO COMPARTMENT IAW B737 SRM 51-10-02 ITEM 9 AND DRAWING # 146A8120 REV: -. SEE INDIVIDUAL SIGN OFF OF BELOW;[03] REPLACED STRAP LOCATED BS767 TO BS867 AT LEVEL STR25R AND WL163 AFT CARGO COMPARTMENT IAW B737 SRM 51-10-02 ITEM 9 AND DRAWING # 146A8120 REV: -. SEE INDIVIDUAL SIGN OFF OF BELOW RII Ï¿½TEM
